Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 20, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Oct 30, 2013, 5:05 AM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Oct 30, 2013, 6:00 AM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2013, 5:05 AM MDT (11:05 UTC)
- In effect from
- Oct 30, 2013, 6:00 AM MDT
- Expired
- Oct 30, 2013, 7:47 PM MDT
- In force
- 14 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 11.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3812 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
652 WWUS74 KEPZ 301105 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 505 AM MDT WED OCT 30 2013 ...STRONG WINDS POSSIBLE OVER SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS THIS AFTERNOON... .A LARGE UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS NORTH OF THE LOCAL AREA TODAY. STRONG WINDS ALOFT...ASSOCIATED WITH THIS SYSTEM WILL MIX DOWN TO THE SURFACE THIS AFTERNOON. IN ADDITION...THE SURFACE PRESSURE GRADIENT WILL TIGHTEN RESULTING IN HIGHER WIND SPEEDS. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON OVER PORTIONS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS. WINDS WILL BE STRONGEST ALONG EAST SLOPES AND THROUGH MOUNTAIN PASSES...AS WELL AS EXPOSED RIDGE LINES. A FEW AREAS OF PATCHY BLOWING DUST WILL OCCUR IN THE DUST PRONE LOWLAND DESERTS. WINDS WILL DIMINISH THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA. NMZ415-416-310200- /O.NEW.KEPZ.WI.Y.0020.131030T1200Z-131031T0600Z/ SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON 505 AM MDT WED OCT 30 2013 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * EVENT: WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR TODAY AND THIS EVENING. WINDS WILL BE STRONGEST THROUGH PASSES...ALONG EXPOSED RIDGE LINES AND ALONG EAST SLOPES OF AREA MOUNTAINS. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING AND REMAIN STRONG THROUGH THE DAY...GRADUALLY DIMINISHING THIS EVENING. * IMPACT: STRONG WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LIGHTWEIGHT SMALL LOOSE OBJECTS WILL BECOME AIRBORNE IN STRONG WINDS. INCREASED FIRE DANGER IN STRONG WINDS. * VISIBILITY: MOUNTAIN AREAS WITH VEGETATION MAY NOT BE IMPACTED BY ANY REDUCTIONS TO VISIBILITY. LOCALLY DISTURBED SOIL MAY PRODUCE PATCHY BLOWING DUST IN THE IMMEDIATE VICINITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ404>407-409>414-417-TXZ418>420-423-310200- /O.NEW.KEPZ.WI.Y.0020.131030T1800Z-131031T0200Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS... TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH... RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO... TULAROSA...WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO... UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...FABENS... TORNILLO...FORT HANCOCK 505 AM MDT WED OCT 30 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * EVENT: WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR THIS AFTERNOON AND EARLY EVENING. WINDS WILL BE STRONGEST THROUGH PASSES...ALONG EXPOSED RIDGE LINES AND ALONG EAST SLOPES OF AREA MOUNTAINS. * TIMING: WINDS WILL INCREASE THIS MORNING AND REMAIN STRONG THROUGH THE AFTERNOON...DIMINISHING THIS EVENING. * IMPACT: STRONG WINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LIGHTWEIGHT SMALL LOOSE OBJECTS WILL BECOME AIRBORNE IN STRONG WINDS. INCREASED FIRE DANGER IN STRONG WINDS. * VISIBILITY: PATCHY BLOWING DUST MAY OCCUR IN DUST PRONE AREAS OF THE LOWLANDS. VISIBILITIES MAY BE REDUCED TO LESS THAN 2 MILES. LOCALLY DISTURBED SOIL MAY PRODUCE DENSE PATCHY BLOWING DUST IN THE IMMEDIATE VICINITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUNDEEN
1 follow-up statement
446 WWUS74 KEPZ 310147 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 747 PM MDT WED OCT 30 2013 ...WIND ADVISORIES HAVE BEEN CANCELLED... ..A LARGE UPPER LEVEL LOW PRESSURE SYSTEM NEAR THE FOUR CORNERS...ALONG WITH A COLD FRONT JUST WEST OF EL PASO PRODUCED GUSTY WINDS THIS AFTERNOON. WIND GUSTS OF 40 TO 45 MPH WERE COMMON AROUND THE AREA. WINDS HAVE DIMINISHED A BIT AFTER SUNSET... ALLOWING THE ADVISORY TO BE CANCELLED. WINDS NEAR THE FRONT COULD STILL BRIEFLY REACH GUSTS OF 35 TO 45 MPH THE REMAINDER OF THIS EVENING...MOSTLY IN WEST TEXAS AND OTERO COUNTY OF NEW MEXICO. NMZ404>407-409>414-417-TXZ418>420-423-310300- /O.CAN.KEPZ.WI.Y.0020.000000T0000Z-131031T0200Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS... TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH... RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO... TULAROSA...WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN...WEST EL PASO... UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...FABENS... TORNILLO...FORT HANCOCK 747 PM MDT WED OCT 30 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WIND ADVISORY. FEW WIND GUSTS OF 35 TO 45 MPH STILL POSSIBLE REMAINDER OF THIS EVENING. OTHERWISE SUSTAINED WINDS OF 20 TO 30 MPH WILL CONTINUE TO DIMINISH. $$ NMZ415-416-310300- /O.CAN.KEPZ.WI.Y.0020.000000T0000Z-131031T0600Z/ SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON 747 PM MDT WED OCT 30 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WIND ADVISORY. FEW WIND GUSTS OF 35 TO 45 MPH ALONG EXPOSED AREAS STILL POSSIBLE REMAINDER OF THIS EVENING. OTHERWISE SUSTAINED WINDS OF 20 TO 30 MPH WILL CONTINUE TO DIMINISH. $$ HEFNER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Oct 30, 3:51 AM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, Oct 30, 3:51 AM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
351 AM MDT WED OCT 30 2013
.SYNOPSIS...
WINDY CONDITIONS WILL OCCUR ACROSS THE REGION TODAY AS A LARGE
STORM SYSTEM PASSES NORTH OF THE AREA. WINDS WILL BE STRONGEST IN
THE AFTERNOON...ESPECIALLY ALONG EAST SLOPES OF AREA MOUNTAINS. A
WIND ADVISORY WILL BE IN EFFECT THIS AFTERNOON. A FEW LIGHT
SHOWERS WILL BE POSSIBLE TODAY...UNTIL THE PLUME OF MOISTURE AND
CLOUDS SHIFTS TO THE EAST LATER TODAY. COOLER AND DRIER CONDITIONS
WILL OCCUR FOR THE REMAINDER OF THE WEEK...WITH LIGHTER WINDS
EXPECTED. MOISTURE WILL RETURN TO THE REGION DURING THE WEEKEND
WITH LIGHT SHOWERS POSSIBLE SUNDAY.
&&
.DISCUSSION...
SATELLITE IMAGERY INDICATES A LARGE UPPER LEVEL LOW PRESSURE
SYSTEM MOVING EAST OUT NEVADA AND INTO THE CENTRAL ROCKIES THIS
MORNING. THERE ARE MULTIPLE SHORT WAVE TROUGHS EMBEDDED WITHIN THE
STORM SYSTEM THAT WILL ROTATE AROUND IT AS THE SYSTEM TRACKS TO
THE EAST. ONE OF THESE SHORT WAVES WILL BE ROUNDING THE BASE OF
THE TROUGH AS IT TRACKS THROUGH NEW MEXICO TODAY. THIS WILL BE
THE MAIN DRIVER OF OUR LOCAL WEATHER TODAY.
A PLUME OF MOISTURE CONTINUES TO BRING CONSIDERABLE CLOUDINESS TO
THE SOUTHEASTERN HALF OF THE FORECAST AREA. THERE ARE ISOLATED
LIGHT RAIN SHOWERS OCCURRING OVER HUDSPETH COUNTY EARLY THIS
MORNING. ADDITIONAL LIGHT SHOWERS AND A FEW BRIEF THUNDERSTORMS
WILL BE POSSIBLE TODAY AS THE SYSTEM PASSES NORTH OF THE LOCAL
AREA. RAIN AMOUNTS WILL BE LIGHT AND SPOTTY WITH MOSTLY TRACE
AMOUNTS OF PRECIP EXPECTED.
STRONG WESTERLY WINDS WILL OCCUR THIS AFTERNOON AS STRONGER WINDS
ALOFT MIX DOWN TO THE SURFACE AND A PRESSURE GRADIENT TIGHTENS
AHEAD OF A PACIFIC COOL FRONT PASSAGE. MODELS INDICATE MIXING OF
HIGHER LEVEL WINDS UP TO 600 MB WILL BE POSSIBLE. WIND SPEEDS AT
THOSE HEIGHTS ARE IN THE 50 KNOT RANGE INDICATIVE OF A STRONG GUST
POSSIBILITY. WINDS ABOVE THE SURFACE BOUNDARY LAYER WILL BE IN THE
35 TO 40 KNOT RANGE AND WILL HELP INCREASE WINDS SPEEDS TODAY.
WORKING AGAINST STRONGER WINDS WILL BE THE CONTINUED CLOUDINESS
AND LIGHT RAIN SHOWERS. WITH THAT TAKEN INTO ACCOUNT...EXPECT
SURFACE WIND SPEEDS TO REACH THE 25 TO 35 MPH RANGE OVER SOME
PORTIONS OF THE FORECAST AREA...HOWEVER WIND SPEEDS MAY NOT BE
UNIFORM WITH MORE SHELTERED AREA HAVING LOWER WINDS. WIND GUSTS
WILL BE STRONGEST ALONG EAST SLOPES AND ALONG MOUNTAIN RIDGE
LINES THIS AFTERNOON. WINDS WILL DIMINISH EARLY THIS EVENING. A
WIND ADVISORY WILL BE IN EFFECT FOR MOST OF THE FORECAST AREA THIS
AFTERNOON THROUGH EARLY EVENING.
THE LARGE STORM SYSTEM WILL MOVE OUT OF THE AREA TONIGHT WITH A
COOLER AND DRY WEST TO NORTHWEST FLOW SETTING UP OVER THE AREA
THROUGH EARLY FRIDAY. TEMPERATURES WILL BE 5 TO 8 DEGREES COOLER
THURSDAY AND FRIDAY AND WILL BE SLIGHTLY BELOW NORMAL. A RIDGE OF
HIGH PRESSURE WILL BEGIN TO DEVELOP OVER THE AREA LATE FRIDAY AND
FRIDAY NIGHT. THE WEAK SURFACE FLOW ASSOCIATED WITH THIS RIDGE
WILL ALLOW MOISTURE TO SEEP BACK INTO THE REGION LATE SATURDAY AND
INTO SUNDAY. AS IT DOES...A TROUGH WILL APPROACH FROM THE WEST AN
MAY HELP DEVELOP LIGHT SHOWERS OVER MAINLY OVER PORTIONS OF SOUTH
CENTRAL NEW MEXICO AND FAR WEST TEXAS ON SUNDAY AND POSSIBLY
MONDAY. SOUTHWEST NEW MEXICO SHOULD REMAIN DRY. MODELS CONTINUE TO
VARY ON TIMING OF THIS NEXT RAIN EVENT...SO FORECAST REMAINS
UNCERTAIN FOR THE SUNDAY THROUGH TUESDAY TIME PERIOD.
&&
.AVIATION...VALID 30/12Z-31/12Z...
WIDESPREAD MID/HIGH CLOUD COVER GENERALLY EAST OF KDMN FOR THIS
MORNING AND PART OF AFTERNOON. CEILINGS WILL DROP TO 5-10KFT IN A
FEW AREAS WITH ISOLATED SHOWERS POSSIBLE. LOWER CLOUD DECKS OVER
THE SACRAMENTO MTNS THROUGH MID DAY. STRONG WEST TO WSW WINDS ARE
EXPECTED TO DEVELOP THIS AFTERNOON AS A SHORTWAVE TROUGH SWINGS
THROUGH THE AREA. GUSTS TO 45 KNOTS WILL BE POSSIBLE...ESPECIALLY
EAST (DOWNWIND) OF MOUNTAIN RANGES. A FEW PATCHY BLOWING DUST
AREAS POSSIBLE LOWLANDS. MODERATE TURBULENCE IN VICINITY OF MTNS
EXPECTED.
&&
.FIRE WEATHER...
SOUTHWEST WINDS ALOFT WILL INCREASE TODAY AS THE UPPER LOW OVER
NEVADA FINALLY PASSES NORTH OF THE AREA...AND A SERIES OF
SHORTWAVE TROUGHS SWING THROUGH THE DESERT SOUTHWEST. WINDS WILL
BE ABOVE 20 MPH...HOWEVER MOISTURE WILL BE PRESENT TO KEEP
HUMIDITY VALUES ABOVE LOW THRESHOLDS... SO RED FLAG CONDITIONS
WILL NOT BE MET TODAY DESPITE THE STRONGER WINDS. A FEW LIGHT SPOTTY
SHOWERS WILL EVEN BE POSSIBLE OVER THE MOUNTAINS AND IN LOWLAND
AREAS MAINLY ALONG THE BORDER THROUGH THIS AFTERNOON.
EXPECT COOLER CONDITIONS AND LIGHTER WINDS HEADING INTO THE END
OF THE WEEK...WITH MAX TEMPS RUNNING 3-5 DEGREES BELOW SEASONAL
THURSDAY AND FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 75 47 69 43 71 / 20 0 0 0 0
SIERRA BLANCA 72 48 68 43 70 / 20 10 0 0 0
LAS CRUCES 70 36 65 35 69 / 10 0 0 0 0
ALAMOGORDO 72 41 65 38 68 / 20 10 0 0 0
CLOUDCROFT 54 29 47 29 49 / 20 10 0 0 0
TRUTH OR CONSEQUENCES 72 38 66 38 66 / 10 0 0 0 0
SILVER CITY 62 33 60 34 59 / 10 0 0 0 0
DEMING 72 32 66 31 69 / 10 10 0 0 0
LORDSBURG 69 34 65 34 70 / 10 0 0 0 0
WEST EL PASO METRO 74 48 69 46 70 / 20 0 0 0 0
DELL CITY 75 42 69 37 72 / 20 10 0 0 0
FORT HANCOCK 79 44 73 38 73 / 20 10 0 0 0
LOMA LINDA 72 45 66 41 64 / 20 10 0 0 0
FABENS 78 43 71 41 72 / 20 10 0 0 0
SANTA TERESA 71 42 68 41 71 / 20 0 0 0 0
WHITE SANDS HQ 71 42 66 40 69 / 20 0 0 0 0
JORNADA RANGE 72 28 66 27 69 / 10 0 0 0 0
HATCH 69 38 64 37 71 / 10 0 0 0 0
COLUMBUS 72 41 67 38 69 / 10 10 0 0 0
OROGRANDE 73 42 68 40 70 / 20 10 0 0 0
MAYHILL 61 32 59 31 59 / 20 10 0 0 0
MESCALERO 61 31 57 29 55 / 20 10 0 0 0
TIMBERON 60 34 57 33 56 / 20 10 0 0 0
WINSTON 63 30 61 29 61 / 10 0 0 0 0
HILLSBORO 66 35 61 36 65 / 10 0 0 0 0
SPACEPORT 67 35 65 35 67 / 10 0 0 0 0
LAKE ROBERTS 61 31 60 30 60 / 10 0 0 0 0
HURLEY 63 31 61 32 60 / 10 0 0 0 0
CLIFF 69 28 69 28 62 / 10 0 0 0 0
MULE CREEK 63 20 62 22 63 / 10 0 0 0 0
FAYWOOD 65 35 62 34 66 / 10 0 0 0 0
ANIMAS 73 37 66 38 69 / 10 0 0 0 0
HACHITA 72 32 68 32 70 / 10 0 0 0 0
ANTELOPE WELLS 73 39 71 38 72 / 10 0 0 0 0
CLOVERDALE 68 37 68 38 65 / 10 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
NMZ404>407-409>414-417.
WIND ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR NMZ415-416.
TX...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
TXZ418>420-423.
&&
04/04Hazardous weather outlook, Oct 30, 5:05 AM MDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 505 AM MDT WED OCT 30 2013 NMZ401>417-TXZ418>424-311115- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 505 AM MDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT A LARGE LOW PRESSURE SYSTEM WILL PASS NORTH OF THE LOCAL AREA TODAY. HIGHER SPEED WINDS ON THE SOUTH SIDE OF THE SYSTEM WILL MIX DOWN TO THE SURFACE THIS AFTERNOON AND GENERATE LOCALLY STRONG WINDS ACROSS PORTIONS OF THE AREA THIS AFTERNOON AND EARLY EVENING. WINDS MAY REMAIN STRONGER OVER THE SACRAMENTO MOUNTAINS THROUGH THE LATE NIGHT. MOISTURE PRESENT IN THE AREA MAY GENERATE ISOLATED LIGHT ARIN SHOWERS...ESPECIALLY EAST OF THE RIO GRANDE. PRECIPITATION AMOUNTS WILL BE LIGHT AND SPOTTY. THERE WILL BE A WIND ADVISORY IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COOLER DRY WEST FLOW WILL OCCUR THURSDAY AND PART OF FRIDAY WITH LOWER WIND SPEEDS EXPECTED. HIGH PRESSURE WILL BUILD OVER THE AREA LATE FRIDAY AND SATURDAY. MOISTURE WILL BEGIN TO MOVE BACK INTO THE AREA BY SUNDAY WITH A SLIGHT CHANCE OF SHOWERS POSSIBLE SUNDAY AND MONDAY. WEATHER PATTERN WILL REMAIN UNSETTLED ON TUESDAY AS ANOTHER LOW PRESSURE TROUGH MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.